I'm a single guy in my early 30's and I just started taking Wellbutrin for my severe depression and anxiety for about a month. I started out on 100mg a day and the first 4 days I felt amazing, so happy and full of life and very very horny. Then it wore off so I got increased to 300mg a day and I haven't noticed any changes really except I have a headache, like I just want to close my eyes all day and I'm having mood swings and I want to chain smoke. It has increased my sex drive a lot, I hate being touched by other people so I've been avoiding it. So basically all I want to do is smoke and masturbate all day. Can someone please share their experiences with me about Wellbutrin? Also, I wouldn't say I'm suicidal but I constantly think of my own death now and welcome it and I've noticed weight loss and appetite loss.
Hey bud. I'm sorry but I've never had Wellbutrin so I cannot comment. But I do have like two comments or ideas for you. Talk to your Dr or a family member etc about the death thoughts. These drugs can have rare side effects in this area and I'm sure you don't want anything to happen. Just be proactive. And two in general it seems to me that this drug may just not be working for you. I don't know the total length of time you have taken it. But the point is again talk to your DR about is this med effective for you. And you think about it as well. It can take up to many weeks for the meds to be effective. I hope you feel better. And please be careful with the thoughts about death.
I take welbutrin. I have not had your symptoms as far as the sexual ones. (sorry to say for my husband!) Lol but I have had the dry mouth and headaches for the first couple Weeks. Plus the appetite loss. If these symptoms persist you should definitely notify your doc. Good luck and keep us updated!
I was put on Wellbutrin several years ago to quit smoking. I had different side effects than you. I felt like I had drank 10 cups of coffee in a row. I was shaky and nervous and just didn't feel good at all. I would suggest that you tell your doctor and see if they can't change you to a different med.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Oct 2018 • 11 answers
Updated 16 Mar 2015 • 3 answers
Updated 11 Oct 2018 • 18 answers
Reinstating Lexapro - advice required, dosage recommendations, similar experiences, success stories?
Updated 13 Jun 2016 • 4 answers
Updated 25 Jul 2018 • 1 answer